Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello all its been awhile since Ive been on here. Anyways things are going good with my life. I still got a job, got my permit, going out and meeting new people. Bit within the past 2 weeks my skin has been breaking out VERY bad. All around my chin and on my forehead. Ive stopped taking my minocycline for about 2 months now I believe, could be more im not sure. Im guessing either its the fact I stopped taking the pills, pms, stress at work or the hotness of summer. Whatever it is, it really sucks. This is seriously the worst it has ever been. One whitehead after another after another. Im really guessing its because of the mino. I stopped taking them because I felt I didnt need them and didnt want to be taking pills anymore.

And school is going to be starting for me next week and im going on a vacation this weekend. Im hoping this goes away because im going back to how I use to be. I going back to not wanting to go out and avoiding things. Gahhhh I hate acne.

Another thing....my back is clearing up which is a plus so Im starting to wear tank tops without jackets wooo :dance:

Anyways Hope all is going well with everyone else here.

Share this post


Link to post
Share on other sites

Please learn from that. Don't ever just stop taking a medication without talking to your doctor! Two months is about the time you would start breaking out again if you just stopped all acne treatments. Had you talked to your doctor, they would have probably told you you needed to do some kind of topical maintenance treatment to keep your acne from returning after stopping mino. This is most likely why you are breaking out now.

Share this post


Link to post
Share on other sites

I figured that was it. Im going to make an appointment with my doctor about this. Its REALLY bad.

My question is this, I probably wont be able to see him for awhile because from what I remember he is only there on certain days, should I start up again with my mino because i have some left.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×